# SDR CAL950923

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Part time: 71,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A 1.5 INCH CRACK IN SKIN UPPER SURFACE FORWARD OF VERTICAL STABILIZER REAR SPAR ON RIGHT SIDE.  THE SKIN WAS REPAIRED IAW ECRA 5530-01159.  (M)
